# SDR EIA2005101

- Difficulty date: April 5, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 102,308 hours, 24,968 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 488 NR 1 MAIN ENTRY DOOR CRACK FOUND AT BS 488 WEB AND DOUBLER.  THE WEB AND DOUBLER REPAIRED PER SRM 53-10-04 FIGURE 92.
